MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT
Model Number TSVTWB16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implants at tooth sites #21 and #28 were removed due to infection and bone loss.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2022-02813.Zimmer biomet complaint number (b)(4).Pma/510(k) number ¿ k101880.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2022-02813-1.This report is being submitted to relay corrected data, additional information and device evaluation.Correction: the device lot number was updated from 1218896 to 1217896.Dhr review was completed for the associated subject lot numbers 1226644 & 1217896.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhrs.Lots were inspected and passed all acceptance criteria by qa.Sterilization record op# 150 - str2 was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the associated lot numbers 1226644 & 1217896 for similar events and no other complaint was identified.As documented in the summary investigations, contributing factors for the reported event likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigations, no malfunction occurred upon investigation.The reported events remain non-verifiable as they are a medical condition.

Brand Name
IMP,TSV,4.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15761176
Report Number0002023141-2022-02815
Device Sequence Number8193346
Product Code DZE
UDI-Device Identifier00889024020023
UDI-Public(01)00889024020023(17)230702(10)1217896
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/02/2023
Device Model NumberTSVTWB16
Device Catalogue NumberTSVTWB16
Device Lot Number1217896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale